| Catalog Number |
SRLP-280 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
07/01/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported left side "rupture".Healthcare professional later reported "hole in raidus (edge)".Device has been explanted and replaced.
Event or Problem Description
Healthcare professional reported "rupture".This record is for the left side.Device has been explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: based on the product analysis performed, the assessments of the complaints are: ¿ rupture: observed an opening assessed as fold flaw opening.As per the investigation procedure, stress marks was observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.